# SDR WX0A071985

- Difficulty date: June 6, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug MD 83
- Aircraft serial: 49437
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 EMERGENCY LIGHT BULBS WERE BURNT OUT ON THE TAIL CONE.  R & R 2 EMER LIGHTS BULBS IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
